Tohoku Mathematical Journal

On contact structures of real and complex manifolds

Seizi Takizawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 15, Number 3 (1963), 227-252.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243807

Digital Object Identifier
doi:10.2748/tmj/1178243807

Mathematical Reviews number (MathSciNet)
MR0157331

Zentralblatt MATH identifier
0122.40704

Subjects
Primary: 53.72
Secondary: 53.80

Citation

Takizawa, Seizi. On contact structures of real and complex manifolds. Tohoku Math. J. (2) 15 (1963), no. 3, 227--252. doi:10.2748/tmj/1178243807. https://projecteuclid.org/euclid.tmj/1178243807


Export citation

References